Alert archive / Oklahoma / Wind Advisories in 2011

Wind Advisory 24, NWS Norman, OK

November 25, 201143 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Nov 25, 2011, 3:11 AM CST for 43 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 26, 2011, 7:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2011, 3:11 AM CST (09:11 UTC)
In effect from
Nov 26, 2011, 7:00 AM CST
Expired
Nov 26, 2011, 7:00 PM CST
In force
12 hr
Issued by
NWS Norman, OK
All 51 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS74 KOUN 250911
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CST FRI NOV 25 2011

OKZ004>042-044>046-050-TXZ083>086-090-251715-
/O.NEW.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...HENRIETTA
311 AM CST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY...

* TIMING: DAYTIME AND EARLY EVENING SATURDAY.

* WINDS: NORTHWEST 30 TO 35 MPH. GUSTS TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
6 follow-up statements
085 
WWUS74 KOUN 251745
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST FRI NOV 25 2011

OKZ004>042-044>046-050-TXZ083>086-090-260145-
/O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...HENRIETTA
1145 AM CST FRI NOV 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY
FOR PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

* WINDS: NORTHWEST 30 TO 35 MPH. GUSTS TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
910 
WWUS74 KOUN 252100
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CST FRI NOV 25 2011

OKZ004>042-044>046-050-TXZ083>086-090-261000-
/O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...HENRIETTA
300 PM CST FRI NOV 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY.

* WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
715 
WWUS74 KOUN 260041
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CST FRI NOV 25 2011

TXZ087>089-261000-
/O.EXA.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
KNOX-BAYLOR-ARCHER-
INCLUDING THE CITIES OF...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY
641 PM CST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY. 

* WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>042-044>046-050-TXZ083>086-090-261000-
/O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...HENRIETTA
641 PM CST FRI NOV 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY.

* WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
589 
WWUS74 KOUN 260856
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
256 AM CST SAT NOV 26 2011

OKZ004>042-044>046-050-TXZ083>090-270200-
/O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
256 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM
CST THIS EVENING...

* WIND: NORTHWEST AND NORTH 30 MPH TO 35 MPH. WIND GUSTS 40 MPH TO
  45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
617 
WWUS74 KOUN 261550
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CST SAT NOV 26 2011

OKZ004>042-044>046-050-TXZ083>090-270200-
/O.CON.KOUN.WI.Y.0024.000000T0000Z-111127T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
950 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR
MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

* WIND: NORTHWEST AND NORTH 30 MPH TO 35 MPH. WIND GUSTS 40 MPH TO
  50 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
503 
WWUS74 KOUN 262035 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CST SAT NOV 26 2011

OKZ031-032-042-262145-
/O.CAN.KOUN.WI.Y.0024.000000T0000Z-111127T0200Z/
SEMINOLE-HUGHES-PONTOTOC-
INCLUDING THE CITIES OF...SEMINOLE...HOLDENVILLE...ADA
235 PM CST SAT NOV 26 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY FOR SEMINOLE...HUGHES...AND PONTOTOC COUNTIES.

IT WILL STILL BE A BREEZY LATE AFTERNOON AND EVENING...BUT WIND
GUSTS OVER 40 MPH AND SUSTAINED WINDS OF 30 MPH ARE NO LONGER
EXPECTED.

$$

OKZ004>030-033>041-044>046-050-TXZ083>090-270100-
/O.EXT.KOUN.WI.Y.0024.000000T0000Z-111127T0100Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
235 PM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. 

* WIND: NORTHWEST 30 TO 40 MPH. WIND GUSTS TO 45 MPH.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:52 AM CST, 19 minutes earlier.

Area forecast discussion, Nov 25, 2:52 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CST FRI NOV 25 2011

.DISCUSSION...
BOUNDARY LAYER MOISTURE HAS BEEN INCREASE THIS MORNING AND WILL
REMAIN IN PLACE DURING THE DAY TODAY. CENTRAL OKLAHOMA WILL SEE
STRATUS FOR A GOOD PART OF THE DAY WHILE WESTERN OKLAHOMA WILL
HAVE A CHANCE FOR RAIN LATER THIS AFTERNOON. THIS CHANCE OF RAIN
TODAY AND LIKELIHOOD TONIGHT IN CENTRAL OKLAHOMA WILL COME FRONT A
FAST-MOVING UPPER WAVE FROM THE SOUTHWEST AND LATER A COLD FRONT
THAT WILL ARRIVE TONIGHT. THIS FRONT WILL BE ASSOCIATED WITH A
RAPIDLY TRAVELING MID-LEVEL TROUGH FROM THE NORTHWEST. THESE TWO
UPPER LEVEL FEATURES ARE EXPECTED TO MERGE OVER OKLAHOMA ON ITS
RESULTING TRACK TO THE EAST. THE FRONT'S ARRIVAL LATE THIS EVENING
IN NORTHWEST OKLAHOMA WILL BE ACCOMPANIED BY GUSTY NORTHWEST WIND.
BY SUNRISE SATURDAY, THE MIXING DOWN OF MID-LEVEL WINDS IS
EXPECTED TO CAUSE STRONG NORTHWEST WIND MUCH OF THE DAY. A WIND
ADVISORY IS EFFECTIVE FOR WESTERN AND CENTRAL OKLAHOMA SATURDAY.
SATURDAY AND SUNDAY WILL BE COOL, BEFORE WARMER CONDITIONS
MONDAY. THE NEXT 2 FRONTS, ONE LATE MONDAY AND THE OTHER LATE
WEDNESDAY, ARE EXPECTED TO ARRIVE WITH SIMILARLY FAST-MOVING
TROUGHS FROM THE NORTHWEST BUT WILL LITTLE CHANCE FOR RAIN. DAYS
WILL ALTERNATE COOL/WARM, BUT ANY COLD AIR IS YET TO ARRIVE TO
OKALHOMA THIS FALL. IT APPEARS THAT DECEMBER WILL ARRIVE
RELATIVELY MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  44  53  31 /  10  70  10   0
HOBART OK         61  40  54  29 /  40  40   0   0
WICHITA FALLS TX  64  49  58  34 /  10  60  10   0
GAGE OK           68  37  55  27 /  40  40   0   0
PONCA CITY OK     65  42  52  27 /  10  70  10   0
DURANT OK         66  50  64  34 /  10  80  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 AM TO 8 PM CST SATURDAY FOR OKZ004>042-
     044>046-050.

TX...WIND ADVISORY FROM 7 AM TO 8 PM CST SATURDAY FOR TXZ083>086-090.

&&

23/09
Hazardous weather outlook, Nov 24, 11:02 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1102 AM CST THU NOV 24 2011

OKZ004>048-050>052-TXZ083>090-251100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1102 AM CST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
SOUTH WINDS WILL RETURN TODAY...BUT THE AIR WILL REMAIN STABLE AND
RELATIVELY DRY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY NOV 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A WEATHER SYSTEM WILL WORK WITH A MODEST RETURN OF GULF MOISTURE TO
PRODUCE WIDESPREAD RAIN BEGINNING FRIDAY AFTERNOON AND PEAKING
FRIDAY NIGHT. SOME THUNDERSTORMS MAY OCCUR...EMBEDDED WITHIN THE
RAIN...BUT SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
STRONG NORTHWEST WINDS AND COLD TEMPERATURES WILL ARRIVE ON
SATURDAY. WINDS MAY GUST OVER 45 MPH SATURDAY. TEMPERATURES WILL NOT
BE UNUSUALLY COLD FOR THIS TIME OF YEAR...BUT COMING ON THE HEELS OF
MILD WEATHER...IT WILL FEEL COLD WHEN WIND CHILL TEMPERATURES FALL
TO THE TEENS AND 20S SUNDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
FRIDAY.

Nearby

Wind Advisories in Oklahoma, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.